research centers

Search results: Found 1

Listing 1 - 1 of 1
Sort by

Compactly f- closed and compactly f-k-closed sets

Authors: Habeeb Kareem Abdullah --- Alyaa Yousif Khudayir
Journal: Journal of Kufa for Mathematics and Computer مجلة الكوفة للرياضيات والحاسوب ISSN: 11712076 Year: 2013 Volume: 1 Issue: 8 Pages: 11-14
Publisher: University of Kufa جامعة الكوفة


In this paper , we introduce the concept of compactly f-closed set. In this work , we have also shown that where X is a T2-spase,then a subset A of X is compactly f-closed if and only if A is an f-closed set .Moreover , we have studied the concept of compactly f-k-closed set and shown that if the space is T2, then compactly if – closed is equivalent to compactly f-k-closed

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


English (1)

From To Submit

2013 (1)